Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 135, NWS Atlanta, GA

June 21, 20197 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2019, 11:04 PM EDT for 7 counties in Georgia. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 11:04 PM EDT (03:04 UTC)
Expired
Jun 22, 2019, 12:00 AM EDT
In force
56 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Fannin County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 108 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 11:40 PM EDTTSTM WND DMG2 Sse Cole City, GAEM REPORTED THAT TREES ARE DOWN ON SAND MOUNTAIN.
Jun 21, 11:41 PM EDTTSTM WND DMG1 Se Trenton, GAA TREE CAME DOWN ON A CAR ON LAURA LANE IN TRENTON.
Jun 21, 11:48 PM EDTTSTM WND DMG2 S Cloudland Canyon St, GAREPORT OF A TREE THAT FELL ON A HOUSE AND A TRUCK ON PLUM NELLY ROAD APPROXIMATELY 5 MILES SSE OF TRENTON, GA.
Jun 21, 11:50 PM EDTTSTM WND DMGFort Oglethorpe, GANUMEROUS LARGE BRANCHES AND POWER LINES DOWN NEAR THE INTERSECTION OF LAFAYETTE RD AND FORREST RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 10:41 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS52 KFFC 220304
SVRFFC
GAC047-055-083-111-213-295-313-220400-
/O.NEW.KFFC.SV.W.0135.190622T0304Z-190622T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1104 PM EDT Fri Jun 21 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  Northern Murray County in northwestern Georgia...
  Whitfield County in northwestern Georgia...
  Walker County in northwestern Georgia...
  Dade County in northwestern Georgia...
  Chattooga County in northwestern Georgia...
  Northwestern Fannin County in north central Georgia...

* Until midnight EDT.

* At 1103 PM EDT, severe thunderstorms were located along a line
  extending from near Lone Oak to near Skyline, moving southeast at
  45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Lafayette, Summerville, Chatsworth, Ringgold, Trenton, Fort
  Oglethorpe, Rossville, Chickamauga, Trion, Varnell, Lookout
  Mountain, Eton, Tunnel Hill, Cohutta, Lyerly, Menlo, Center Post,
  Crandall and Subligna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage . SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! If you see wind damage...hail or flooding...wait 
until the storm has passed...and then call the National Weather 
Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report 
at NWSATLANTA.

&&

LAT...LON 3499 8431 3485 8456 3485 8461 3484 8460
      3469 8490 3466 8489 3467 8492 3462 8493
      3462 8506 3458 8511 3444 8518 3437 8533
      3429 8539 3429 8546 3498 8560
TIME...MOT...LOC 0303Z 320DEG 37KT 3523 8534 3480 8617 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:50 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 21, 9:50 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
950 PM EDT Fri Jun 21 2019

.Update...
Have updated pops to increase them across the north and down the
Savannah River Valley area overnight in anticipation of the
southeast moving thunderstorms complex. Storms on the southern end
seem to show a weakening trend...but may hold together to affect
portions of the area after midnight.

41

.Previous...
.SHORT TERM /Tonight through Saturday Night/...
Main concerns in the short term period are chances and timing of
convection associated with MCS or remnant MCS in northwest flow
and excessive heat.

Hires guidance not clear at all on timing and evolution of MCS
currently over MO/IL nor with sea breeze convection forecast to
initiate and move into SW GA and possibly affect WC GA and even
ATL metro this evening. Regardless of timing of MCSs, will be very
substantial CAPE and weak-mdt mid level shear in NW flow, a very
favorable environment in our experience. Could see similar number
of warnings and wind events as we saw yesterday.

Extreme heat also a concern, came close to issuing an advisory for
parts of WC GA valid this afternoon/evening. Parameters more
favorable Saturday over far SE counties so based on collaboration
with neighboring offices, have issued advisory for 4 SE most
counties for now. Dewpoints were fcst too low today so will need
to monitor in case they are too low again tomorrow.

SNELSON

.LONG TERM /Sunday through Friday/...
The extended portion of the forecast remains mainly on track, with
only minor adjustments made based on the latest guidance. High
temperatures through the period are anticipated to be about 1-4
degrees above average with mainly upper 80s in north Georgia and low
to mid 90s in central Georgia, while low temperatures are
anticipated to be 4-8 degrees above average with upper 60s in north
Georgia and low 70s in central Georgia. Of particular interest is
Sunday afternoon, when dewpoints in the low to mid 70s will likely
contribute to heat indices in excess of 100 and approaching 105
across central Georgia. A weak upper level ridge in place to the
west will have the forecast area near the edge of an active
northwesterly flow region as the period begins on Sunday.
Disturbances traversing the northwesterly flow aloft could allow for
some mesoscale convective systems to move through north and central
Georgia on the east side of the ridge on Sunday, which will need to
be monitored.

The ridge axis will begin to flatten and position itself over our
area on Sunday night and into Monday. The influence of the ridge
should reduce rain chances during this time, but will likely not be
strong enough to suppress the diurnally driven convection
entirely. On Monday, a flattening upper level trough will move
northeastward across the eastern CONUS, dropping a surface front
into the southeast. With the trough far away to the north near the
Great Lakes region Monday night/Tuesday morning, the front itself
will not be particularly strong or well-defined. Model guidance
is nonetheless coming into better agreement that this front will
allow for an increase in the convective coverage across north
Georgia on Monday night into Tuesday as the front pushes southward
through the area. Later next week, a more amplified pattern and
less progressive pattern sets up as a broad upper ridge begins to
build in over the west-central CONUS. Meanwhile, weak inverted
troughing will remain in place over the southeast. With ample Gulf
moisture over the area, typical summertime conditions are
expected during the latter half of next week, with scattered
diurnally driven convection each afternoon.

King

&&

.PREV DISCUSSION... /Issued 214 PM EDT Fri Jun 21 2019/

UPDATE...
Near term grids in decent shape. Dewpoints a bit higher than
forecast over far SW counties but still should be below heat
advisory thresholds today. Timing of rounds of storms late tonight
and Sat PM still highly questionable with little to no consensus
from hires guidance.

SNELSON

PREV DISCUSSION... /Issued 739 AM EDT Fri Jun 21 2019/

SHORT TERM /Today through Saturday/...

A much quieter start to the short term compared to the previous 12
hours. Shortwaves have pushed east and south of the area and on
the back side we have seen some reductions to dewpoints with some
mid 60s noted over portions of North GA. Such is not the case over
SW sections where humid conditions and dewpoints in the low to mid
70s continue. With the combination of the humid surface conditions
and colder mid levels this afternoon, instability will increase
markedly with CAPE values in excess of 3500 J/KG. Despite this,
deep layer moisture will be reduced from yesterdays values which
will limit overall coverage of storms. Will only be going slight
chance for now for SW sections.

Things will be changing very quickly overnight as deep layer
moisture increases from the SW and complexes to the north send
cold pools southward into our area. Much uncertainty on position
and timing of these cold pools and as a result, hi res guidance is
all over the place with their solutions. Thinking there has to be
something to develop given NW flow and cold temps aloft as long as
there is even a hint of forcing with the cold pool. Given the
uncertainty though, went just mid range chance for now and did not
bring it as far south as some of the hi res. Strong to locally
severe storms will be possible if not likely with this activity
with large hail and damaging winds the main concern.

Saturday could be interesting as well as instability is through the
roof with the cold mid levels continuing. We still need the
forcing and flow suggests more of glancing blow for the local
area. That said, we almost always see an outflow ejected southward
that would also provide the needed lift. Have gone mid range pops
for now but could be some areas to realize likely coverage should
shortwave be further SW. Strong to severe activity with any storms
that develop once again. Heat indices for Sat will approach
critical thresholds over the far SE sections and will need to
monitor closely for possible advisory.

Deese

LONG TERM /Saturday Night through Thursday/...

Extended forecast period starts out with a fairly progressive
pattern in place. Weak upper ridging to the west has the region on
the edge of the active northwest flow region. Will need to be on the
lookout for convective systems riding down the east side of the
ridge Saturday night and into Sunday. Ridge axis transits the area
Sunday through Monday, but doesn't look dominating enough to
suppress convection completely. Flattening upper trough and short
wave sweep through the eastern half of the country for the beginning
of the work week. Associated surface front drops into the region,
however, with the primary short wave well north of the state, front
is not looking too well defined. Still, we should see some
enhancement to the convective coverage for the first half of the
week over a strictly diurnally driven scenario. Latter half of the
work week sees the upper pattern becoming much less progressive as a
more amplified pattern is progged to develop across the country.
Large but relatively disorganized upper ridge builds over the
central U.S. Weak inverted trough lingers over the southeastern
states, and combined with ample moisture, continues at least
scattered convection each day across the forecast area.

20

&&

AVIATION...
00Z Update...
VFR conditions expected with some few/sct035-045 lingering
overnight. Thunderstorm complex crossing into TN may hold together
in some form to affect KATL and other north GA taf sites around 08z.
Otherwise scattered cumulus Saturday afternoon with a few showers or
thunderstorms possible. Winds should stay on the west side 4 to 6kts
overnight and increasing to 8 to 10kts Saturday.

//ATL Confidence...00Z Update...
Low to medium confidence on SHRA/TSRA timing.
High confidence on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  92 /  30  40  30  30
Atlanta         74  93  72  91 /  20  50  30  30
Blairsville     64  83  65  85 /  40  50  30  40
Cartersville    72  91  71  90 /  30  40  20  30
Columbus        76  96  74  94 /  20  30  30  30
Gainesville     71  88  70  89 /  30  40  20  30
Macon           74  96  72  95 /  10  40  40  30
Rome            72  91  71  91 /  30  40  20  30
Peachtree City  73  93  70  92 /  20  40  30  30
Vidalia         76  96  73  94 /  10  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 9 PM EDT Saturday for the following
zones: Emanuel...Montgomery...Toombs...Treutlen.

&&

SHORT TERM...41
LONG TERM....King
AVIATION...41
Hazardous weather outlook, Jun 21, 10:54 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 PM EDT Fri Jun 21 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 PM EDT Fri Jun 21 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTH
GEORGIA UNTIL 5 AM SATURDAY MORNING...

Strong to severe thunderstorms are expected to be maintained
moving into the overnight hours for northern Georgia. Continuous
thunderstorm development will occur along a southeasterly moving
outflow boundary which will continue to produce a risk for
widespread damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated to scattered thunderstorms are expected across the area
Saturday through Thursday, primarily in the afternoon and evening
hours. A few severe storms are possible on Saturday with damaging
winds, frequent lightning, hail, and heavy rain. The possibility
of a tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Local storm report, Jun 21, 5:16 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     SCOTTSBORO              33.02N  83.23W
06/20/2019                   BALDWIN            GA   EMERGENCY MNGR

            OVER A DOZEN TREES REPORTED DOWN THROUGHOUT THE
            SOUTHERN PORTION OF BALWIN COUNTY, MOSTLY CENTERED
            AROUND SCOTTSBORO BUT INCLUDING AREAS OF
            HARDWICK/ALLENWOOD (SOUTHERN MILLEDGEVILLE), AND COOPERS

&&

EVENT NUMBER FFC1900352

THIEM
Local storm report, Jun 21, 5:21 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     2 SE ETHRIDGE           33.15N  83.42W
06/20/2019                   BALDWIN            GA   EMERGENCY MNGR

            2 TREES REPORTED DOWN, ONE ON CHRISTMAS LN AND ANOTHER
            ON STALLINGS RD

&&

EVENT NUMBER FFC1900353

THIEM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.